# SDR MASA200500612

- Difficulty date: August 3, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 22,971 hours, 19,900 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2751 PHL.  FLAPS FAILED AT ZERO.  MAINTENANCE RESET PER PART A OF AD.
